MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number 2130-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysuria (2684)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a holmium laser enucleation of the prostate (holep) study procedure for the treatment of benign prostatic hyperplasia (bph).The console setting used for the procedure showed pulse length long, pulse energy 2 joules, pulse frequency 40 hz and total laser energy 80w.The fiber was not stripped during the procedure but stripped once before procedure.There were no other accessory devices introduced into the patient body during the procedure.No adverse events were noted during the procedure and the procedure was completed without complications.Urinary catheter was placed on the procedure date and removed one day post procedure.The patient discharge medications included included senna for constipation prophylaxis, bacitracin for catheter pain prophylaxis, and omnicef for infection prophylaxis.The patient experienced irritative urinary symptoms the same day the procedure was performed.The patient symptoms were reported to be not serious.The patient symptoms were reported to be on going.The study facility assessed the patient symptoms as possibly related to the lithotripsy procedure and not related to the device.

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MY   01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17334102
Report Number2124215-2023-36847
Device Sequence Number20683964
Product Code GEX
UDI-Device Identifier08714729978695
UDI-Public08714729978695
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Model Number2130-02
Device Catalogue Number2130-02
Device Lot Number0030202993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale